| Model Number |
SBC-580 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used during a colonoscopy/esophagogastroduodenoscopy(egd) procedure on an unknown date.According to the complainant, the biopsy cap was leaking and spraying bodily fluid.It was not reported how the procedure was completed.There was no serious injury nor adverse patient effects reported as a result of this event.